A 17-year-old female asked:
when does nausea from birth control pills go away? on second month, a few days in taking antibiotics for uti can that be making it worse?
1 doctor answer
Dr. Martin Raff answered
55 years experience Infectious Disease
Very unlikely: The antibiotics are not a probable cause for prolonging your reaction to bcps (if that is what it is). If the nausea was due to the bcps it will probably disappear in a month or so. If, however, you are having thoughts of suicide you need to go asap to a psychiatrist and have this assessed before you do something which will be regretted. Go now. Do not wait. Best wishes.
Answered on Mar 5, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!